MathSciNet Relay Station
MathSciNet bibliographic data
MR1291768 20C11 (20C05 20C20)
Gagola, Stephen M., Jr. A note on $G$-invariant forms. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3301–3304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement